American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 323 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] John Locker. Eigenvalues and completeness for regular and simply irregular two-point differential operators. Memoirs of the AMS 195 (2008) MR 2437836.
Book volume table of contents   

[92] Roman Drnovsek. On positive unipotent operators on Banach lattices. Proc. Amer. Math. Soc. 135 (2007) 3833-3836. MR 2341933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Mostafa Mbekhta. Linear maps preserving the set of Fredholm operators. Proc. Amer. Math. Soc. 135 (2007) 3613-3619. MR 2336577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] B. P. Duggal. Perturbations and Weyl's theorem. Proc. Amer. Math. Soc. 135 (2007) 2899-2905. MR 2317967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Pietro Aiena and Jesús R. Guillen. Weyl's theorem for perturbations of paranormal operators. Proc. Amer. Math. Soc. 135 (2007) 2443-2451. MR 2302565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Yoenha Kim, Eungil Ko and Ji Eun Lee. On the Helton class of $p$-hyponormal operators. Proc. Amer. Math. Soc. 135 (2007) 2113-2120. MR 2299488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Takateru Okayasu and Yasunori Ueta. A condition under which $B=A=U^*BU$ follows from $B\le A\le U^*BU$. Proc. Amer. Math. Soc. 135 (2007) 1399-1403. MR 2276648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] A. Bourhim. Spectrum of bilateral shifts with operator-valued weights. Proc. Amer. Math. Soc. 134 (2006) 2131-2137. MR 2215784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Rekha P. Kulkarni. A new superconvergent collocation method for eigenvalue problems. Math. Comp. 75 (2006) 847-857. MR 2196995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] B. P. Duggal. A perturbed elementary operator and range-kernel orthogonality. Proc. Amer. Math. Soc. 134 (2006) 1727-1734. MR 2204285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Robin Harte, Young Ok Kim and Woo Young Lee. Spectral pictures of $AB$ and $BA$. Proc. Amer. Math. Soc. 134 (2006) 105-110. MR 2170549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Xiaohong Cao, Maozheng Guo and Bin Meng. A note on Weyl's theorem. Proc. Amer. Math. Soc. 133 (2005) 2977-2984. MR 2159776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] C. Benhida, E. H. Zerouali and H. Zguitti. Spectra of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 3013-3020. MR 2159780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Bruce A. Barnes. Riesz points of upper triangular operator matrices. Proc. Amer. Math. Soc. 133 (2005) 1343-1347. MR 2111940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Zoltán Sebestyén and Jan Stochel. Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005) 1727-1731. MR 2120258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Nathan S. Feldman and Paul McGuire. Computing the Fredholm index of Toeplitz operators with continuous symbols. Proc. Amer. Math. Soc. 133 (2005) 1357-1364. MR 2111959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] A. Bourhim and C. E. Chidume. The single-valued extension property for bilateral operator weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 485-491. MR 2093072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Christoph Schmoeger. A note on meromorphic operators. Proc. Amer. Math. Soc. 133 (2005) 511-518. MR 2093075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Robin Harte and David Larson. Skew exactness perturbation. Proc. Amer. Math. Soc. 132 (2004) 2603-2611. MR 2054785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] M. M. Malamud and S. M. Malamud. Spectral theory of operator measures in Hilbert space. St. Petersburg Math. J. 15 (2004) 323-373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Fritz Gesztesy and Konstantin A. Makarov. $\mathbf {\operatorname{SL} _2({\mathbb{R}})}$, exponential Herglotz representations, and spectral averaging. St. Petersburg Math. J. 15 (2004) 393-418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Jian Yang and Hong-Ke Du. A note on commutativity up to a factor of bounded operators. Proc. Amer. Math. Soc. 132 (2004) 1713-1720. MR 2051132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Eva A. Gallardo-Gutiérrez and Alfonso Montes-Rodríguez. The role of the spectrum in the cyclic behavior of composition operators. Memoirs of the AMS 167 (2004) MR 2023381.
Book volume table of contents   

[118] Bhaggy Duggal, Robin Harte and In Ho Jeon. Polaroid operators and Weyl's theorem. Proc. Amer. Math. Soc. 132 (2004) 1345-1349. MR 2053338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Larry Downey and Per Enflo. Operators with eigenvalues and extreme cases of stability. Proc. Amer. Math. Soc. 132 (2004) 719-724. MR 2019948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Peter Otte. Enclosure results for second-order relative spectra by elementary means. Proc. Amer. Math. Soc. 132 (2004) 827-830. MR 2019961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 323 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia